I must add I was diagnosed with Anxiety and have been for about 3 years. I got prescribed ativan (lorazepam) .5mg and have been on and off them for about 3 years straight. Probably on them more than off of them. The ativan did not work this last anxiety spell, and my therapist gave me 1mg klonopin to be taken 3 times daily if needed. I did not need this much! Trust me! So I only took 1mg maybe twice a day to get me through the first couple days of roughness. Then just took 1mg before bed for about a week, and then .5mg for a week or so, then .25mg for about a week. Thats where I stand now.
Also, I quick taking the ativan and jumped right into the klonopin.
Q: Did the ativan leave my system you think? And now all I have is klonopin in my blood stream? Thanks guys!
Klonopin stays in the system a lot longer than ativan, but whether ativan is affecting you depends on how often you took it -- could be some withdrawal in there. Because you were on klonopin for such a short time, it's unlikely you'd experience much from quitting it, though we're all different. It takes longer to work, so that's why they said take it regularly through the day, but a half mg twice a day probably would have been the place to start -- three 1mg doses a day seems a lot to start with, and is a lot at any rate. It's also most likely to make you tired when you're taking it, not when you stop -- that would make you anxious or more stimulated, if anything, since it's a downer. God knows we all have our own experiences with meds, but I don't think it's the klonopin.
Thanks Paxiled. But I read when weaning off benzos, it can make your more fatigue than before. When my brother quits taking his Klonopin, he says he feels like he doesnt want to do anything and stay in bed all day. Heck I dunno. Maybe I'm looking WAY too far into this. Maybe my body is just exhausted? Maybe I just need to start working out again. lol. It could very well be the weather change and coldness coming in, and the days getting shorter. Thanks for your response. =) It just seems funny that I started feeling SO tired around the time I started cutting my .5mg to .25mg.
could this also be the Lexapro? I've never had Lexapro make me feel like this... but its a possibility? I've been on 10mg for about a month and a week or so. Again, I think I just need to calm down, even though I am calm... b/c im so freakin tired. lol. I just feel like I could sleep all day. And when I'm up and awake I feel like doing nothing, and when i get home from work i feel like taking a hot shower and getting in my pajamas and just relaxing. I can't do much it seems. But AGAIN. I have been SUPER busy in the past couple of months, and maybe my body is just saying "slow down and rest up". It could just be the weather change and getting dark earlier too. Sometimes that affects us. Well, I'm not going to go to the Dr. or anything, its only been a week of feeling fatigue and tired. But I bet ya in a few days or so, this will eventually leave. Nothing is wrong with me. That's where I go into anxiety, worrying over this fatigue, to the point where I start getting anxiety over it... and more symptoms... then I end up back to the Dr. and they say I'm FINE.
So I'm not going back to the Dr. I'm gonna give this a little time. =) I'm going to the gym tonight as well. That should help.
My anxiety shot up tonight. Got a nervous stomach... wasnt hungry for dinner. WAS SOOOO LETHARGIC TIRED. Was going to go to the gym and try and run/work out, but HAD NO ENERGY... I went to walmart after work and got a couple things then was close to my mom and dads house, so I called them to see what they were doing for dinner, b/c my wife and kiddos were visiting her sisters tonight. I went to my moms, they could tell how tired I looked, my mom made me a grilled cheese... b/c my appetite was just shot. And my anxiety was spiking... had a nervous stomach, kinda racing heart, and kind of pacy, couldnt sit still very long. Scarfed down my dinner, then went downstairs at their house and took a nice bath in their giant jetted tub. It felt good and relaxing, and afterwards I got a little spark in me...
but before I left their house, my dad said "are you okay?"... and this SPIKED my anxiety. And I replied "I dunno... I think I am? I think it's fatigue due to weather? body is just drained? or my klonopin drop?" I then drove home having anxiety and started shaking a bit, but made it home and called nurses hotline. (something I do to get a little peace of mind). I told her about my recent fatigue/tiredness.. and told her about the lexapro 10mg, and the klonopin and how ive been tapering down on it.
She told me that klonopin wouldnt normally do that... or shouldnt. And she said I should have no concern what so ever unless I start developing a cough or a fever blah blah blah.
She did however said to watch it, and make sure I'm not depressed. I told her I usually don't suffer from depression... but I do feel kind of depressed b/c of these 4 or 5 days of straight fatigue/extreme tiredness.
I think I'm just going to try and find peace in it... It could be worse? I could be extremely hyper and jittery due to bad bad anxiety and not be able to sleep? lol. Maybe I should just listen to my body and rest and relax more.
Maybe start working out, even if it takes making myself no matter HOW tired I am?
My wife talked with me tonight. She's a real winner. She told me not to worry and it's common... she said it could be the day light savings adjustment with it getting darker earlier plus we've been extremely busy.. and this truly did start after I filmed a Marine Corps Birthday Ball for like 9 hours. I was exhausted the next day... and from there on out I've been super tired all day. Maybe my body is just telling me to relax... and sleep more.
So I've calmed down a bit tonight. Going to continue to take my .25mg of Klonopin. Not worth the anxiety at this point.
Hey my friend sorry its been a bit rough but i think its all part of the process from what i read. I think when u really start feeling anxious my friend u should just take the klonopin why suffer bro? I feel in my soul that things def get better but while they are getting better no need to suffer through it! just wanted to reach out and share!
Thanks for the response. I think I'm over analyzing again and caught myself needing reassurance that my tiredness and fatigue wasn't something to worry about. What's funny is this morning I woke up at 7am and had anxiety and mind chatter... And just laid in bed til 9:30am with my eyes shut just trying to be calm. Went to work and took a .25mg Klonopin and havnt been as fatigued today. Strange bc usually Klonopin makes me sleepy. But I felt more calm and less anxiety. So that's good.
hey man! I really think as long as we all dont abuse the klonopin it could be a lifesaver!! It took me time to "surrender" to the meds but I realized that ey sometimes we need to do what we need to do! So i guess its all in what approach we take when using med's. I am with u my friend!
its the klonapin! havnt you read any of the horrible withdrawl stories?! look online! i finnaly finished tapering off it a month a ago. the panic attacks are fading but when im not at work, all i want to do is lay in bed, avoid caffeine, it will cause anxiety, which ***** because im so fatigued. from what I've read the withdrawl ends after 6months for long time users... guys like us, hopefully sooner... when gradually 3/4 1/2 1/4 1/8 per week stay within those dosages per day but divide it throughout the day as needed... if your on half a pill a day , u can take it as 1/4 in the afternoon 1/4 at night, just ween off before you get even more hooked
Funny you wrote this, and I for some reason still get notifications from medhelp. Its been 2 years sense I posted this. Wow! Guess what? Im 6pissed months Benzo free today!! When I wrote this old post 2 years ago I kept blaming anxiety ect. On my mystery symptoms. After going through Hell off and on for years, I finally got Benzo wise last August of 2011 after realizing I was in fact going through Benzo w/d off and on for 4 sad years ... and I didn't even know it. Dr kept saying all my scary symptoms were just my anxiety disorder getting worse .. and he'd up my ativan usage. Any way after going through HELL last summer with some SCARY symptoms ... my Dr once again told me I need more ativan! And my anxiety was just worse. I started Googling Benzo w/d and found a site that opened my eyes! I was no longer blind! I realized I may NOT have a bad anxiety disorder! This could all be hellish Benzo w/d! Sure enough it was! I weaned off 2mg ativan in about 1.5 months. Used Remeron to help. My Dr wouldn't help me ween. I found a Benzo wise psychiatrist who helped me! It was hellish for about 3 months off and on. But atleast I KNEW it was only w/d and NOT a mental disorder! So I made it! Im 66pissed months free and doing AMAZING! !! Haven't had to see a Dr for anxiety for almost 8after MONTHS! ! Yippee! !! People need to be informed of the big bad benzos! They can be life savors ... but Drs prescribe them way long term! It should be no longer blind than 1-2 weeks Max! My Dr prescribed them to me for 4 years! I was a yo yo user so ive been through Benzo w/d off and on for 4 years. :(will you'll make it bro!
Hello cnote. I am wondering about your experience post klonopin....I have recently discontinued klonopin (was taking klonopin for approx 5-6 years at anywhere from 1-3 mg per day...tapered from 3 mg/day to 0 over course of approx 4 months) about 40 days ago and have been experiencing severe abdominal pain, distention, bloating, fatigue, inability to think clearly/concentrate, recall memories and short term information, etc....
Specifically, I am wondering how long your abdominal/gastric/digestive symptoms persisted after you had finished tapering off klonopin?